ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Markusa st. 22, Vladikavkaz,
362027, RNO-A, Russia
Phone: (8672)50-18-06
E-mail: rio@smath.ru

 

 

 

.

DOI: 10.23671/VNC.2016.2.7386

Trace class and Lidskii trace formula on Kaplansky-Hilbert modules

Gonullu U.
Vladikavkaz Mathematical Journal 2014. Vol. 16. Issue 2.
Abstract:
In this paper, we introduce and study the concepts of the trace class operators and global eigenvalue of continuous \(\Lambda\)-linear operators in Kaplansky-Hilbert modules. In particular, we give a variant of Lidskii trace formula for cyclically compact operators in Kaplansky-Hilbert modules.
Keywords: Kaplansky-Hilbert module, cyclically compact operator, global eigenvalue, trace class, Lidskii trace formula.
Language: English Download the full text  
For citation: Gonullu U. Trace class and Lidskii trace formula on Kaplansky-Hilbert modules. Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 16, no. 2, pp.29-37. DOI 10.23671/VNC.2016.2.7386
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors |  
1999-2022